A subscription is required to access this article.
In this note, making use of the recent theory of noncommutative motives, we prove that the canonical map from the derived Brauer group to the secondary Grothendieck ring has the following injectivity properties: in the case of a regular integral quasi-compact quasi-separated scheme, it is injective; in the case of an integral normal Noetherian scheme with a single isolated singularity, it distinguishes any two derived Brauer classes whose difference is of infinite order. As an application, we show that the aforementioned canonical map is injective in the case of affine cones over smooth projective plane curves of degree as well as in the case of Mumford’s (famous) singular surface.
Cite this article
Gonçalo Tabuada, Embedding of the derived Brauer group into the secondary -theory ring. J. Noncommut. Geom. 14 (2020), no. 2, pp. 773–788DOI 10.4171/JNCG/379